×

Found 200 Documents (Results 1–100)

100
MathJax

The generalization of the periodic orbit dividing surface for Hamiltonian systems with three or more degrees of freedom – II. (English) Zbl 1481.37070

MSC:  37J46 37M21
PDF BibTeX XML Cite
Full Text: DOI arXiv

Periodic trajectories of ellipsoidal billiards in the 3-dimensional Minkowski space. (English) Zbl 1464.37063

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 159-174 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local adiabatic invariants near a homoclinic set of a slow-fast Hamiltonian system. (English. Russian original) Zbl 1476.70069

Proc. Steklov Inst. Math. 310, 12-24 (2020); translation from Tr. Mat. Inst. Steklova 310, 19-32 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Multiple periodic solutions for a Duffing type equation with one-sided sublinear nonlinearity: beyond the Poincaré-Birkhoff twist theorem. (English) Zbl 1456.34040

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Selected papers based on the presentations at the fourth international conference, ICDDEA 2019, Lisbon, Portugal, July 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 333, 207-223 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Index iteration theories for periodic orbits: old and new. (English) Zbl 1457.37082

PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification